MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO® PROTECTIV® SAFETY I.V. CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

SMITHS MEDICAL ASD, INC. JELCO® PROTECTIV® SAFETY I.V. CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Catalog Number 306601
Medical Device Problem Codes Device Alarm System (1012); Difficult to Advance (2920)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 03/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that while a smiths medical catheter was in use, device was difficult to thread.No patient injury resulted.
 
Additional Manufacturer Narrative
Device evaluation: one smiths medical cadd legacy pump was returned for analysis in a good condition.During analysis, the reported problem could not be duplicated.Evidence in the log suggested that a possible low battery condition which was also supported by lec 1310.Service will perform preventive maintenance to correct the reported problem.Based on the evidence, the complaint was not confirmed, and the problem source of the reported event is unknown.

Brand Name
JELCO® PROTECTIV® SAFETY I.V. CATHETERS
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8494216
Report Number3012307300-2019-01876
Device Sequence Number13879159
Product Code FOZ
UDI-Device Identifier10351688071170
UDI-Public10351688071170
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/06/2021
Device Catalogue Number306601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date04/08/2019
Supplement Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1